English  |  正體中文  |  简体中文  |  Items with full text/Total items : 90074/105197 (86%)
Visitors : 7159267      Online Users : 45
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    ASIA unversity > 資訊學院 > 資訊傳播學系 > 期刊論文 >  Item 310904400/4368


    Please use this identifier to cite or link to this item: http://asiair.asia.edu.tw/ir/handle/310904400/4368


    Title: Detecting numbers of folds and orientations in shapes by a simple mathematical property
    Authors: J. C. Lin;W. H. Tsai;J. A. Chen
    Contributors: Department of Information Communication
    Keywords: Symmetry;Number of folds;Factor;Shape orientation;Sampling error;Rounding error;Computation load
    Date: 1994-11
    Issue Date: 2009-11-25 10:31:04 (UTC+8)
    Publisher: Asia University
    Abstract: Based on a simple mathematical property, a simple method is proposed for detecting the number of folds n contained in a given rotationaly symmetric shape. Skills to overcome the difficulty caused by sampling and rounding errors are also discussed. Experimental results are included to show the feasibility of this new method. As for shape orientation, it is just a by-product of the proposed method because no extra computation load is needed to get the orientation.
    Relation: Pattern Recognition Letters 15 (11): 1081-1088
    Appears in Collections:[資訊傳播學系] 期刊論文

    Files in This Item:

    File Description SizeFormat
    0KbUnknown503View/Open
    310904400-4368.doc32KbMicrosoft Word305View/Open


    All items in ASIAIR are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback